Alert archive / Oklahoma / Tornado Warnings in 2010
Tornado Warning 68, NWS Norman, OK
NWS Norman, OK issued this tornado warning at May 19, 2010, 9:10 PM CDT for Garvin County, Murray County, Pontotoc County, Oklahoma. It was in force for 65 min. 5 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 19, 2010, 9:10 PM CDT (02:10 UTC)
- Expired
- May 19, 2010, 10:15 PM CDT
- In force
- 65 min
- Issued by
- NWS Norman, OK
- Area
- Storm-based polygon
Counties Garvin County, OK, Murray County, OK, Pontotoc County, OK
The radar
The Norman radar (KTLX), 81 km from the middle of the area, began a volume at 02:11 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 19, 9:16 PM CDT | HAIL 1.75 | 7 Wnw Roff, OK | |
| May 19, 9:16 PM CDT | TORNADO | 8 N Sulphur, OK | BARN ROOF BLOWN OFF. RELAYED FROM ADA/PONTOTOC EOC. TIME ESTIMATED FROM RADAR. |
| May 19, 9:32 PM CDT | TSTM WND GST 70 | 2 W Roff, OK | |
| May 19, 9:37 PM CDT | HAIL 1.75 | Roff, OK | |
| May 19, 10:15 PM CDT | HAIL 1.75 | 9 Sw Ada, OK |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 6 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 19, 2:06 PM CDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Norman, OK (KOUN), launched 00:00Z, 2.2 hours before the alert went out and 78 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1598 J/kg
- Mixed-layer CIN
- -6 J/kg
- Mixed-layer LCL
- 954 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- 259 m²/s²
- 0-3 km storm-relative helicity
- 410 m²/s²
- Significant tornado parameter
- 2.8
- Supercell composite
- 18.7
The text
As transmitted, in the capitals the NWS used until 2016.
789 WFUS54 KOUN 200210 TOROUN OKC049-099-123-200315- /O.NEW.KOUN.TO.W.0068.100520T0210Z-100520T0315Z/ BULLETIN - EAS ACTIVATION REQUESTED TORNADO WARNING NATIONAL WEATHER SERVICE NORMAN OK 910 PM CDT WED MAY 19 2010 THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A * TORNADO WARNING FOR... CENTRAL PONTOTOC COUNTY IN EAST CENTRAL OKLAHOMA... EASTERN GARVIN COUNTY IN SOUTHERN OKLAHOMA... NORTHEASTERN MURRAY COUNTY IN SOUTHERN OKLAHOMA... * UNTIL 1015 PM CDT * AT 910 PM CDT...A TORNADO WAS DETECTED BY RADAR 11 MILES WEST OF ROFF...MOVING EAST-NORTHEAST AT 25 MPH. IN ADDITION TO THE TORNADO... HAIL TO THE SIZE OF GOLF BALLS IS LIKELY. * LOCATIONS IN THE WARNING INCLUDE ADA...FITTSTOWN...FITZHUGH... FRANCIS...ROFF AND VANOSS. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORNADOES ARE ESPECIALLY DANGEROUS AT NIGHT BECAUSE THEY ARE HARD TO SEE. TAKE COVER NOW. IF A BASEMENT IS NOT AVAILABLE...MOVE TO AN INTERIOR ROOM OR HALLWAY ON THE LOWEST FLOOR. LEAVE MOBILE HOMES AND VEHICLES FOR REINFORCED SHELTER. STAY AWAY FROM WINDOWS. && LAT...LON 3489 9659 3459 9652 3455 9711 3470 9715 TIME...MOT...LOC 0210Z 256DEG 23KT 3463 9701 $$ ..SPEG.
3 follow-up statements
952 WWUS54 KOUN 200226 RRA SVSOUN SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 926 PM CDT WED MAY 19 2010 OKC049-099-123-200315- /O.CON.KOUN.TO.W.0068.000000T0000Z-100520T0315Z/ MURRAY OK-GARVIN OK-PONTOTOC OK- 926 PM CDT WED MAY 19 2010 ...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1015 PM CDT FOR CENTRAL PONTOTOC...EASTERN GARVIN AND NORTHEASTERN MURRAY COUNTIES... AT 926 PM CDT...A THUNDERSTORM WITH A HISTORY OF PRODUCING TORNADOES WAS LOCATED 4 MILES WEST OF ROFF...MOVING EAST-NORTHEAST AT 25 MPH. THIS STORM HAS PRODUCED DAMAGE SOUTH OF WYNNEWOOD AND NEAR JOY. * LOCATIONS IN THE WARNING INCLUDE ADA...FITTSTOWN...FITZHUGH... FRANCIS...ROFF AND VANOSS. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORNADOES ARE ESPECIALLY DANGEROUS AT NIGHT BECAUSE THEY ARE HARD TO SEE. TAKE COVER NOW. IF A BASEMENT IS NOT AVAILABLE...MOVE TO AN INTERIOR ROOM OR HALLWAY ON THE LOWEST FLOOR. LEAVE MOBILE HOMES AND VEHICLES FOR REINFORCED SHELTER. STAY AWAY FROM WINDOWS. && LAT...LON 3459 9699 3473 9703 3489 9659 3459 9652 TIME...MOT...LOC 0226Z 261DEG 22KT 3465 9689 $$ ..SPEG.
316 WWUS54 KOUN 200242 SVSOUN SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 942 PM CDT WED MAY 19 2010 OKC049-099-200250- /O.CAN.KOUN.TO.W.0068.000000T0000Z-100520T0315Z/ MURRAY OK-GARVIN OK- 942 PM CDT WED MAY 19 2010 ...THE TORNADO WARNING HAS BEEN CANCELLED FOR EASTERN GARVIN AND NORTHEASTERN MURRAY COUNTIES... THE STORM HAS MOVED EAST OUT OF GARVIN AND MURRAY COUNTY AND INTO PONTOTOC COUNTY. ANOTHER STORM WILL MOVE THROUGH EASTERN GARVIN AND NORTHERN MURRAY COUNTY THAT WILL BE CAPABLE OF PRODUCING SMALL HAIL AND GUSTY WINDS. LAT...LON 3460 9684 3475 9691 3489 9659 3459 9652 TIME...MOT...LOC 0240Z 255DEG 24KT 3468 9678 $$ OKC123-200315- /O.CON.KOUN.TO.W.0068.000000T0000Z-100520T0315Z/ PONTOTOC OK- 942 PM CDT WED MAY 19 2010 ...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1015 PM CDT FOR CENTRAL PONTOTOC COUNTY... AT 940 PM CDT...A TORNADO WAS DETECTED BY RADAR NEAR FITZHUGH...MOVING EAST-NORTHEAST AT 25 MPH. THIS STORM WILL PASS NEAR OR SOUTH OF ADA. PEOPLE IN ADA SHOULD SEEK SHELTER FROM THIS STORM. IN ADDITION TO THE TORNADO... HAIL LARGER THAN GOLF BALLS WILL BE LIKELY. * LOCATIONS IN THE WARNING INCLUDE ADA...FITTSTOWN...FITZHUGH... FRANCIS AND ROFF. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORNADOES ARE ESPECIALLY DANGEROUS AT NIGHT BECAUSE THEY ARE HARD TO SEE. TAKE COVER NOW. IF A BASEMENT IS NOT AVAILABLE...MOVE TO AN INTERIOR ROOM OR HALLWAY ON THE LOWEST FLOOR. LEAVE MOBILE HOMES AND VEHICLES FOR REINFORCED SHELTER. STAY AWAY FROM WINDOWS. && LAT...LON 3460 9684 3475 9691 3489 9659 3459 9652 TIME...MOT...LOC 0240Z 255DEG 24KT 3468 9678 $$ ..SPEG.
080 WWUS54 KOUN 200303 SVSOUN SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 1003 PM CDT WED MAY 19 2010 OKC123-200315- /O.CON.KOUN.TO.W.0068.000000T0000Z-100520T0315Z/ PONTOTOC OK- 1003 PM CDT WED MAY 19 2010 ...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1015 PM CDT FOR CENTRAL PONTOTOC COUNTY... AT 1002 PM CDT...A THUNDERSTORM WITH A HISTORY OF PRODUCING TORNADOES WAS LOCATED 5 MILES NORTH OF FITTSTOWN...MOVING EAST AT 30 MPH. * LOCATIONS IN THE WARNING INCLUDE ADA...FITTSTOWN...FITZHUGH... FRANCIS...ROFF AND VANOSS. ANOTHER SEVERE THUNDERSTORM...CAPABLE OF PRODUCING GOLF BALL SIZE HAIL WAS LOCATED 5 MILES WEST OF ROFF. THE STORM WAS MOVING EAST AT 30 MPH. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORNADOES ARE ESPECIALLY DANGEROUS AT NIGHT BECAUSE THEY ARE HARD TO SEE. TAKE COVER NOW. IF A BASEMENT IS NOT AVAILABLE...MOVE TO AN INTERIOR ROOM OR HALLWAY ON THE LOWEST FLOOR. LEAVE MOBILE HOMES AND VEHICLES FOR REINFORCED SHELTER. STAY AWAY FROM WINDOWS. && LAT...LON 3460 9684 3475 9691 3489 9659 3459 9652 TIME...MOT...LOC 0302Z 255DEG 24KT 3470 9659 $$
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this tornado warning went out at May 19, 2:11 PM CDT, 6 hours 59 minutes earlier.
Area forecast discussion, May 19, 2:11 PM CDT, 6 hours 59 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
211 PM CDT WED MAY 19 2010
.DISCUSSION...
ONLY MINOR CHANGES REQUIRED IN THE PACKAGE TODAY... AND WILL ISSUE
ZONES EARLY AS ATTENTION SHIFTS TO THE DEVELOPING SEVERE WEATHER
SITUATION THIS AFTERNOON. OUTFLOW BOUNDARY/WARM FRONT HAS SET UP
FROM NORTHWEST OKLAHOMA INTO CENTRAL AND SOUTHEAST OKLAHOMA FROM
THE MORNING CONVECTION. WINDS ARE VEERING ACROSS WEST CENTRAL AND
CENTRAL OKLAHOMA INDICATING THE DRYLINE IS TRYING TO SET UP
SOMEWHERE NEAR OR JUST EAST OF A KCSM TO KFDR LINE. SATELLITE HAS
SHOWN TOWERS DEVELOPING ACROSS THE WESTERN OKLAHOMA-TEXAS
PANHANDLE STATE LINE WITH LIGHT REFLECTIVITIES DEVELOPING NEAR THE
ANTELOPE HILLS. EXPECT STORMS TO INITIATE SOON WITH DEVELOPMENT
RELATIVELY QUICKLY INTO SEVERE THUNDERSTORMS. BACKED WINDS AND
ENHANCED LOW LEVEL SHEAR ALONG THE OUTFLOW BOUNDARY/WARM FRONT
WILL LEAD TO A ENHANCED TORNADO RISK. STORMS WILL LINGER INTO
EASTERN SECTIONS OF THE AREA TOMORROW. A DRIER PATTERN DEVELOPS
OVER THE AREA LATE THIS WEEK AND INTO EARLY NEXT WEEK... ALTHOUGH
SOME NEW MEDIUM RANGE MODELS SUGGEST THAT SOUTHWEST UPPER FLOW MAY
MOVE CLOSER TO THE AREA LATER IN THE EXTENDED WHICH MAY GIVE SOME
STORM CHANCES. WILL MONITOR THAT POSSIBILITY AS WE GO FORWARD.
&&
.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK 61 80 59 87 / 60 30 10 0
HOBART OK 59 82 56 88 / 30 10 10 0
WICHITA FALLS TX 64 87 64 91 / 40 20 10 0
GAGE OK 54 76 49 87 / 30 10 10 0
PONCA CITY OK 57 74 54 82 / 70 30 10 0
DURANT OK 68 83 66 88 / 70 40 40 0
&&
.OUN WATCHES/WARNINGS/ADVISORIES...
OK...FLASH FLOOD WATCH THROUGH THURSDAY MORNING FOR OKZ004>013-015-
017>020.
TX...NONE.
&&Hazardous weather outlook, May 19, 11:40 AM CDT, 9 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORMAN OK
1140 AM CDT WED MAY 19 2010
OKZ004>048-050>052-TXZ083>090-201100-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-
WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-
CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER-
WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
1140 AM CDT WED MAY 19 2010
THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.
.DAY ONE...THROUGH TONIGHT...
THUNDERSTORM OUTLOOK...
THERE IS A HIGH RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON AND
EVENING ACROSS CENTRAL AND PARTS OF SOUTHEAST OKLAHOMA. THE HIGH
RISK INCLUDES THE OKLAHOMA CITY METRO AREA AND SURROUNDING COUNTIES.
OTHERWISE...THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS THIS
AFTERNOON AND TONIGHT ACROSS THE WESTERN-TWO THIRDS OKLAHOMA. THERE
IS A SLIGHT RISK OF SEVERE THUNDERSTORMS IN WESTERN NORTH TEXAS.
LOCATION...
THE MOST DANGEROUS STORMS ARE EXPECTED TO OCCUR EAST OF A LINE FROM
STILLWATER...TO WATONGA...TO ANADARKO...TO TISHOMINGO.
TIMING...
ALTHOUGH SEVERE STORMS WILL BE POSSIBLE THROUGH 5 AM...THE MOST
LIKELY TIME FOR TORNADOES AND VERY LARGE DAMAGING HAIL WILL BE FROM
2 PM THROUGH MIDNIGHT.
IMPACTS...
STRONG TORNADOES...
LARGE HAIL TO 4 INCH DIAMETER...
DAMAGING THUNDERSTORM WIND GUSTS TO 75 MPH.
RECOMMENDED ACTIONS...
RESIDENTS OF OKLAHOMA AND NORTH TEXAS SHOULD ALSO CLOSELY MONITOR
THE WEATHER SITUATION THIS AFTERNOON AND EVENING... REVIEW SAFETY
PLANS AND BE PREPARED TO ACT IF SEVERE WEATHER APPROACHES.
STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS THE
AREA SHOULD CLOSELY MONITOR THE WEATHER THROUGHOUT THE DAY AND PLAN
FOR SEVERE WEATHER OPERATIONS FROM 2 PM UNTIL 5 AM.
DISCUSSION...
THE SEVERE WEATHER THREAT WILL INCREASE SIGNIFICANTLY THIS AFTERNOON
AS THE ATMOSPHERE BECOMES INCREASINGLY UNSTABLE. A WARM FRONT...
LOCATED ALONG INTERSTATE 40 ACROSS WESTERN INTO CENTRAL OKLAHOMA AND
THEN SOUTHEAST WILL CONTINUE TO LIFT NORTH... AND LOW-LEVEL MOISTURE
AND INSTABILITY WILL INCREASE SOUTH OF THIS WARM FRONT. MEANWHILE A
DRYLINE WILL DEVELOP BY THIS AFTERNOON ACROSS WESTERN OKLAHOMA AND
WESTERN NORTH TEXAS. OUTFLOW BOUNDARIES FROM THIS MORNINGS STORMS
WILL ALSO BE LOCATED ACROSS OKLAHOMA THIS AFTERNOON. THE ATMOSPHERE
ACROSS THE AREA WILL BECOME QUITE UNSTABLE... ESPECIALLY TO THE
SOUTH OF THE WARM FRONT AND EAST OF THE DRYLINE. ELEVATED
INSTABILITY NORTH OF THE WARM FRONT WILL ALSO BE SUFFICIENT TO
SUPPORT SEVERE THUNDERSTORMS.
THUNDERSTORMS ARE EXPECTED TO DEVELOP MID TO LATE AFTERNOON...
PRIMARILY NEAR THE DRYLINE AND POSSIBLY ALONG THE WARM FRONT.
THUNDERSTORMS WILL QUICKLY BECOME SEVERE WITH THE POTENTIAL OF LARGE
HAIL AND DAMAGING WINDS. LOW-LEVEL WIND SHEAR WILL BE SUFFICIENT FOR
THE DEVELOPMENT OF STRONG TORNADOES... ESPECIALLY NEAR THE WARM
FRONT AND ANY OUTFLOW BOUNDARIES. THUNDERSTORMS WILL BECOME MORE
NUMEROUS LATE THIS EVENING AND OVERNIGHT WITH THE PRIMARY SEVERE
WEATHER THREAT OF LARGE HAIL AND DAMAGING WINDS... ALTHOUGH ISOLATED
TORNADOES WILL STILL BE POSSIBLE. STORMS TODAY WILL GENERALLY MOVE
EAST-NORTHEAST AT AROUND 30 TO 40 MPH... WITH THE STRONGEST STORMS
MOVING EAST AT 25 TO 30 MPH.
CONTINUE TO CHECK WEATHER INFORMATION THROUGHOUT THE DAY FOR THE
LATEST UPDATES. ALSO REVIEW YOUR SEVERE WEATHER SAFETY PLAN BEFORE
THE SEVERE STORMS STRIKE.
PROBABILITY TABLE...
VALID THROUGH 700 AM CDT THURSDAY MAY 20.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
NWS NORMAN COUNTY WARNING AREA...100 PERCENT.
PROBABILITY OF SEVERE STORMS IF STORMS OCCUR...100 PERCENT.
OTHER HAZARDOUS WEATHER...
RAINFALL FROM EARLIER TODAY HAS INCREASED THE POTENTIAL FOR FLOODING
THIS AFTERNOON AND TONIGHT... ESPECIALLY ACROSS NORTHERN OKLAHOMA.
SEE THE FLASH FLOOD WATCH FOR ADDITIONAL INFORMATION.
.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY...
THUNDERSTORM OUTLOOK...
THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS EAST OF A LINE FROM
STILLWATER TO SHAWNEE TO SULPHUR. THUNDERSTORMS ARE EXPECTED TO BE
ONGOING BY SUNRISE IN THE EASTERN HALF OF OKLAHOMA. A MESOSCALE
SURFACE BOUNDARY ASSOCIATED WITH AN UPPER LEVEL TROUGH IS EXPECTED
TO DEFINE THE WESTERN EDGE OF THUNDERSTORMS. THE VERY HUMID AIRMASS
AND STRONG LOW-LEVEL JET EAST OF THIS BOUNDARY IS EXPECTED TO
SUPPORT SEVERE THUNDERSTORMS. DAMAGING WIND GUSTS AND LARGE HAIL ARE
EXPECTED IMPACTS.
OTHER HAZARDOUS WEATHER...
NONE.
THE NEXT SCHEDULED HAZARDOUS WEATHER OUTLOOK WILL BE AT 5 AM
THURSDAY MORNING.
26/30/16In the hours before
Local storm report, May 19, 8:21 PM CDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
821 PM CDT WED MAY 19 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0815 PM TORNADO 6 W PRAGUE 35.49N 96.80W
05/19/2010 LINCOLN OK STORM CHASER
DAMAGE TO AN OUTBUILDING REPORTED.
&&
AGLocal storm report, May 19, 8:29 PM CDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
829 PM CDT WED MAY 19 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0734 PM HAIL 2 SSE NOBLE 35.11N 97.38W
05/19/2010 M3.00 INCH CLEVELAND OK AMATEUR RADIO
TIME ESTIMATED FROM RADAR.
0745 PM HAIL 5 E NOBLE 35.14N 97.31W
05/19/2010 E1.00 INCH CLEVELAND OK PUBLIC
0726 PM HAIL 3 S NORMAN 35.18N 97.45W
05/19/2010 E1.00 INCH CLEVELAND OK STORM CHASER
&&
AGLocal storm report, May 19, 8:37 PM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
837 PM CDT WED MAY 19 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0831 PM TORNADO 6 NNE HENNEPIN 34.58N 97.30W
05/19/2010 GARVIN OK AMATEUR RADIO
&&
AGLocal storm report, May 19, 8:40 PM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
840 PM CDT WED MAY 19 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0836 PM HAIL 1 S MACOMB 35.13N 97.01W
05/19/2010 E1.75 INCH POTTAWATOMIE OK STORM CHASER
&&
AGLocal storm report, May 19, 8:41 PM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
841 PM CDT WED MAY 19 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0840 PM TORNADO 4 W WYNNEWOOD 34.64N 97.23W
05/19/2010 GARVIN OK STORM CHASER
MULTIVORTEX ON THE GROUND 7 TO 10 MINUTES WITH POWER
FLASHES AND SOME TREE DAMAGE OF UNKNOWN EXTENT.
&&
AGLocal storm report, May 19, 9:08 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
908 PM CDT WED MAY 19 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0840 PM HAIL 4 W ST. LOUIS 35.07N 96.92W
05/19/2010 E1.75 INCH POTTAWATOMIE OK PUBLIC
&&
AGThe office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 19, 7:02 PM CDT | Severe Thunderstorm Warning | OUN | Harper, Woods, Woodward | 58 min |
| May 19, 7:08 PM CDT | Tornado Warning | OUN | Lincoln, Oklahoma, Pottawatomie | 52 min |
| May 19, 7:26 PM CDT | Tornado Warning | OUN | Garvin, Stephens | 49 min |
| May 19, 7:29 PM CDT | Severe Thunderstorm Warning | OUN | Payne | 61 min |
| May 19, 7:32 PM CDT | Tornado Warning | OUN | Cleveland, McClain, Pottawatomie | 43 min |
| May 19, 7:42 PM CDT | Tornado Warning | OUN | Lincoln | 42 min |
| May 19, 7:45 PM CDT | Severe Thunderstorm Warning | OUN | Logan | 45 min |
| May 19, 7:45 PM CDT | Severe Thunderstorm Warning | OUN | Cleveland, Pottawatomie, Seminole | 45 min |
| May 19, 7:53 PM CDT | Severe Thunderstorm Warning | OUN | Major, Woods, Woodward | 67 min |
| May 19, 8:11 PM CDT | Severe Thunderstorm Warning | OUN | Garvin, Murray | 64 min |
| May 19, 8:15 PM CDT | Severe Thunderstorm Warning | OUN | Pottawatomie, Seminole | 45 min |
| May 19, 8:15 PM CDT | Tornado Warning | OUN | Lincoln | 30 min |
| May 19, 8:17 PM CDT | Areal Flood Advisory | OUN | Lincoln, Logan, Payne | 3 hr |
| May 19, 8:29 PM CDT | Severe Thunderstorm Warning | OUN | Pottawatomie, Seminole | 46 min |
| May 19, 8:33 PM CDT | Tornado Warning | OUN | Garvin, Murray, Pontotoc | 42 min |
| May 19, 8:59 PM CDT | Severe Thunderstorm Warning | OUN | Hughes, Pottawatomie, Seminole | 61 min |
| May 19, 10:04 PM CDT | Severe Thunderstorm Warning | OUN | Hughes, Lincoln, Pottawatomie, Seminole | 56 min |
| May 19, 10:07 PM CDT | Severe Thunderstorm Warning | OUN | Coal, Hughes, Pontotoc | 53 min |
| May 19, 10:56 PM CDT | Severe Thunderstorm Warning | OUN | Atoka, Coal, Hughes, Pontotoc | 64 min |
| May 19, 11:51 PM CDT | Areal Flood Advisory | OUN | Pottawatomie, Seminole | 3 hr |
| May 19, 11:59 PM CDT | Severe Thunderstorm Warning | OUN | Atoka | 46 min |
| May 20, 12:02 AM CDT | Severe Thunderstorm Warning | OUN | McClain, Pottawatomie, Seminole | 43 min |
| May 20, 1:33 AM CDT | Dense Fog Advisory | OUN | Alfalfa, Blaine, Caddo, Canadian, Cleveland, Garfield and 13 more | 6 hr |
| May 20, 1:41 AM CDT | Severe Thunderstorm Warning | OUN | Hughes | 49 min |
| May 20, 1:55 AM CDT | Severe Thunderstorm Warning | OUN | Coal, Hughes, Pontotoc, Seminole | 50 min |
| May 20, 2:45 AM CDT | Severe Thunderstorm Warning | OUN | Atoka, Coal, Pontotoc | 60 min |
| May 20, 2:53 AM CDT | Severe Thunderstorm Warning | OUN | Atoka | 67 min |
| May 20, 3:18 AM CDT | Areal Flood Advisory | OUN | Atoka, Coal, Hughes, Pontotoc | 3 hr |
| May 20, 3:53 AM CDT | Areal Flood Warning | OUN | Coal, Hughes, Pontotoc | 6 hr |
| May 20, 4:18 AM CDT | Areal Flood Advisory | OUN | Johnston, Murray, Pontotoc | 3 hr |
| May 20, 4:25 AM CDT | Severe Thunderstorm Warning | OUN | Atoka, Coal, Johnston, Murray, Pontotoc | 65 min |
| May 20, 5:44 AM CDT | Areal Flood Advisory | OUN | Atoka, Johnston | 3 hr |
| May 20, 6:37 AM CDT | Areal Flood Advisory | OUN | Atoka | 113 min |
| May 20, 8:47 AM CDT | Areal Flood Warning | OUN | Atoka, Bryan, Johnston | 6 hr |
| May 20, 10:04 AM CDT | River Flood Warning | OUN | Atoka, Bryan | 71 hr |
| May 20, 2:17 PM CDT | River Flood Warning | OUN | Logan, Payne | 14 hr |
Nearby
Tornado Warnings in Oklahoma, 2010Every tornado warning in 2010Tornadoes in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.